Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 372, Number 11

Quadratic modules, $C^*$-algebras, and free convexity
Vadim Alekseev, Tim Netzer and Andreas Thom.
Trans. Amer. Math. Soc. 372 (2019), 7525-7539
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On orthogonal hypergeometric groups of degree five
Jitendra Bajpai and Sandip Singh.
Trans. Amer. Math. Soc. 372 (2019), 7541-7572
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Limits of harmonic maps and crowned hyperbolic surfaces
Subhojoy Gupta.
Trans. Amer. Math. Soc. 372 (2019), 7573-7596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of combinatorial Ricci flows to degenerate circle patterns
Asuka Takatsu.
Trans. Amer. Math. Soc. 372 (2019), 7597-7617
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Irreducible 3-manifolds that cannot be obtained by 0-surgery on a knot
Matthew Hedden, Min Hoon Kim, Thomas E. Mark and Kyungbae Park.
Trans. Amer. Math. Soc. 372 (2019), 7619-7638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Rational points of universal curves in positive characteristics
Tatsunari Watanabe.
Trans. Amer. Math. Soc. 372 (2019), 7639-7676
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Zeta functions associated to admissible representations of compact $p$-adic Lie groups
Steffen Kionke and Benjamin Klopsch.
Trans. Amer. Math. Soc. 372 (2019), 7677-7733
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Effective sup-norm bounds on average for cusp forms of even weight
J. S. Friedman, J. Jorgenson and J. Kramer.
Trans. Amer. Math. Soc. 372 (2019), 7735-7766
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Derived Hecke algebra and automorphic ${\mathcal {L}}$-invariants
Lennart Gehrmann.
Trans. Amer. Math. Soc. 372 (2019), 7767-7784
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Outer automorphism groups of right-angled Coxeter groups are either large or virtually abelian
Andrew Sale and Tim Susse.
Trans. Amer. Math. Soc. 372 (2019), 7785-7803
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On definite lattices bounded by integer surgeries along knots with slice genus at most 2
Marco Golla and Christopher Scaduto.
Trans. Amer. Math. Soc. 372 (2019), 7805-7829
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Large deviation principles for countable Markov shifts
Hiroki Takahasi.
Trans. Amer. Math. Soc. 372 (2019), 7831-7855
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
How many eigenvalues of a random symmetric tensor are real?
Paul Breiding.
Trans. Amer. Math. Soc. 372 (2019), 7857-7887
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit root numbers of abelian varieties
Matthew Bisatt.
Trans. Amer. Math. Soc. 372 (2019), 7889-7920
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Taut foliations in branched cyclic covers and left-orderable groups
Steven Boyer and Ying Hu.
Trans. Amer. Math. Soc. 372 (2019), 7921-7957
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
From Cantor to semi-hyperbolic parameters along external rays
Yi-Chiuan Chen and Tomoki Kawahira.
Trans. Amer. Math. Soc. 372 (2019), 7959-7992
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simple ${\mathcal L}$-invariants for GL$_n$
Yiwen Ding.
Trans. Amer. Math. Soc. 372 (2019), 7993-8042
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Modularity of residual Galois extensions and the Eisenstein ideal
Tobias Berger and Krzysztof Klosin.
Trans. Amer. Math. Soc. 372 (2019), 8043-8065
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Testing isomorphism of graded algebras
Peter A. Brooksbank, E. A. O’Brien and James B. Wilson.
Trans. Amer. Math. Soc. 372 (2019), 8067-8090
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Multiplication of weak equivalence classes may be discontinuous
Anton Bernshteyn.
Trans. Amer. Math. Soc. 372 (2019), 8091-8106
Abstract, references and article information
Full-text PDF
Good coverings of Alexandrov spaces
Ayato Mitsuishi and Takao Yamaguchi.
Trans. Amer. Math. Soc. 372 (2019), 8107-8130
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Positively curved Killing foliations via deformations
Francisco C. Caramello Jr. and Dirk Töben.
Trans. Amer. Math. Soc. 372 (2019), 8131-8158
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Going-down functors and the Künneth formula for crossed products by étale groupoids
Christian Bönicke and Clément Dell’Aiera.
Trans. Amer. Math. Soc. 372 (2019), 8159-8194
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A flag variety for the Delta Conjecture
Brendan Pawlowski and Brendon Rhoades.
Trans. Amer. Math. Soc. 372 (2019), 8195-8248
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generic representations of countable groups
Michal Doucha and Maciej Malicki.
Trans. Amer. Math. Soc. 372 (2019), 8249-8277
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions